# SDR 2011FA0000589

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Aircraft: N204DG
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Smoke Generator
- Condition: Inoperative
- Location: Zone 600
- Part time: 10 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CIRCUIT BREAKER POPPED DURING SMOKE GENERATOR ACTIVATION.
